MathSciNet Relay Station
MathSciNet bibliographic data
MR2008531 93D21 (93C85)
Khac Duc Do; Pan, Jie Adaptive global stabilization of nonholonomic systems with strong nonlinear drifts. Systems Control Lett. 46 (2002), no. 3, 195–205.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement